Doctor insights on:
Antidepressants And Low Sex Drive
Witch is work better Ta add to paxil for low energy low sex drive wellbutrin or buspar (buspirone)? I tried many antidepressants but not work!!
Wellbutrin (bupropion): of the SSRIs, paxil may be the most likely to affect energy and sex drive. changing to a different SSRI may be the first option. both wellbutrin and buspar (buspirone) may help with the sexual side effects of an SSRI, but between the two, wellbutrin has more evidence and may also be more activating. would caution if anxiety is high, regular alcohol use, or any concerns for seizures. ...Read more
19 y/o. No motivation, low sex drive, always tired etc. testosterone and thyroid are good. I am on a anti depressant and i still feel the same. Help!
No motivation: Please reflect on your lifestyle. How is your diet and nutrition? Junk food? Do you exercise even a little as in some brisk walking? Getting enough sleep? Consider seeing a mental health professional for diagnosis and treatment. Medication may help but you appear to need more. Peace and good health. Treat yourself from every angle. ...Read more
Lots of reasons: Regardless of your sex, eg male or female, the evaluation is similar. Consider sources of stress (relationship, money, work, family, friends, etc), substance use (tobacco, alcohol & illicit stuff), health (depression, diabetes, high blood pressure/cholesterol, heart disease, etc) & medications before looking at low testosterone. But if all those are normal, then consider a trial of testosterone. ...Read moreSee 1 more doctor answer
Many possibilities: Low sex drive can be due to anything from fatigue, preoccupation, and nervousness, to medical conditions, malnutrition, and medication side-effects. If it's been bothering you for a while, you might check with your primary care doctor as a first step. ...Read moreSee 1 more doctor answer
Possible: Yes, mirtazepine can potentially cause decreased desire for sexual acitivity and decreased performance. ...Read more
See your doctor.: Low sex drive is a common side effect of antidepressants, particularly the selective serotonin reuptake inhibitors (ssris). Your provider may be able to switch you to a different medication with fewer sexual side effects, or recommend ways to approach this in your relationship with your husband. You may want to discuss this issue with your doctor to see what options are available. ...Read moreSee 1 more doctor answer
Please realize that: your primary medical decision maker (physician if you will) is ALWAYS yourself. Just because meds are Rx'ed, this does not mean they are a good choice or will be effective, vs. harmful, to your best interests. Psychotropic meds are Rx'ed for ease (Doc & client), affect mode/symptoms but never solve the real problem(s), actually only add problems & commonly make problem solving more difficult. ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- Antidepressants energy sex drive
- Improve low drive sex
- Adhd a low sex drive
- Ask a doctor a question free online
- Does androanagen cause low sex drive?
- Treating low sex drive after oopherectomy
- What are vitamins to help women with low sex drive?
- What can cause low sex drive in women?
- Talk to a gynecologist online for free